# SDR R3WA2017102500524

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N566KB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- Aircraft time: 9,484 hours, 7,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Blown
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS CLEARED A VISUAL APPROACH. PILOT CALLED FOR GEAR DOWN AND BEFORE LANDING CHECKLIST, NOTICED THAT THE LEFT MAIN GEAR DOWN AND LOCKED LIGHT WAS NOT ILLUMINATED. PERFORMED A GO AROUND. AT A SAFE ALTITUDE,  CYCLED THE GEAR. BOTH MAIN GEAR DOWN AN LOCKED LIGHTS DID NOT ILLUMINATE.  TESTED THE LIGHTS WITH THE ROTARY TEST SWITCH. THEY COULD NOT GET THE TWO MAIN DOWN AND LOCKED LIGHTS TO ILLUMINATE.  THE APPROPRIATE CHECKLIST WAS COMPLETED.  USED THE BLOW DOWN GEAR SYSTEM. ONCE THAT WAS COMPLETE, A LOW APPROACH TO USE THE TOWER TO CONFIRM THE GEAR WAS DOWN. LANDING WAS MADE SAFELY AND  TAXIED TO THE FBO.
